# SDR JBXA9900101

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 85501007
- Condition: Failed
- Location: Te Flaps
- Component: 1104SD10050
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MSG AFTER SELECTING 8 DEGREES DURING APPROACH.  REMOVED AND REPLACED NR 2 BPSU IAW CRJ MM 27-51-10.  REMOVED AND REPLACED FLEXIBLE DRIVE SHAFT NR 5 IAW CRJ MM 27-51-10, OPS CHECK GOOD.
